MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3515-B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An angiosculpt device was used in a coronary procedure.When the angiosculpt was advanced to the lesion, resistance was noted but able to be used.During removal, further resistance was encountered, in which force was applied in order to remove from the patient.However, the shaft separated, but was successfully removed by trapping the separated portion with a balloon.Imaging confirmed no device fragments were retained in the patient.The procedure was completed with no patient injury reported.This product problem and adverse event is being submitted due to shaft separation, requiring additional intervention.
 
Additional Manufacturer Narrative
Block a2/a3b: the patient's dob and gender are unknown.This information was not available from the facility.Blocks b3/d10: the exact date of event/occurrence is unknown.However, the facility report indicated the event occurred in february 2025; therefore, 02/01/2025 was entered based off the first date of the month.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Blocks h3/h6: the angiosculpt device was not returned by the facility, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key21768000
Report Number3005462046-2025-00013
Device Sequence Number8463617
Product Code NWX
UDI-Device Identifier00813132026936
UDI-Public(01)00813132026936(11)241122(17)271122(10)G24110020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3515-B
Device Catalogue Number2200-3515-B
Device Lot NumberG24110020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 0.014" RUNTHROUGH GUIDEWIRE; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Life Threatening;
Patient Age54 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite